Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 1999

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | K | S
Number of items: 23.


Alpern, Steven (1999) Combinatorial approximation by Devaney-chaotic or periodic volume preserving homeomorphisms. International Journal of Bifurcation and Chaos, 9 (5). pp. 843-848. ISSN 0218-1274

Alpern, Steven, Baston, V. and Essegaier, S. (1999) Rendezvous search on a graph. Journal of Applied Probability, 36 (1). pp. 223-231. ISSN 0021-9002

Alpern, Steven and Beck, A. (1999) Asymmetric rendezvous on the line is a double linear search problem. Mathematics of Operations Research, 24 (3). pp. 604-618. ISSN 0364-765X

Alpern, Steven and Beck, A. (1999) Rendezvous search on the line with limited resources: maximizing the probability of meeting. Operations Research, 47 (6). pp. 849-861. ISSN 0030-364X

Alpern, Steven and Howard, John V. (1999) Alternating search at two locations. Operational Research working papers (LSEOR 99.30). Department of Operational Research, London School of Economics and Political Science, London, UK.

Alpern, Steven and Prasad, V. S. (1999) Chaotic homeomorphisms of RN, lifted from torus homeomorphisms. Bulletin of the London Mathematical Society, 31 (5). pp. 577-580. ISSN 0024-6093

Alpern, Steven and Reyniers, D. (1999) Strategic mating with homotypic preferences. Journal of Theoretical Biology, 198 (1). pp. 71-88. ISSN 0022-5193

Anthony, Martin (1999) Accuracy of techniques for the logical analysis of data. Discrete Applied Mathematics, 96-97 (1-3). pp. 247-257. ISSN 0166-218X

Anthony, Martin and Bartlett, P (1999) Neural network learning: theoretical foundations. Cambridge University Press, Cambridge, UK. ISBN 052157353x


Batu, Tugkan ORCID: 0000-0003-3914-4645, Rubinfeld, Ronitt and White, Patrick (1999) Fast approximate PCPs for multidimensional bin-packing problem. Lecture Notes in Computer Science, 1671. pp. 245-256. ISSN 0302-9743

Biggs, Norman (1999) Chip-firing and the critical group of a graph. Journal of Algebraic Combinatorics, 9 (1). pp. 25-45. ISSN 0925-9899

Biggs, Norman and Shrock, R. (1999) T=0 partition functions for Potts antiferromagnets on square lattice strips with (twisted) periodic boundary conditions. Journal of Physics A: Mathematical and General, 32. pp. 489-493. ISSN 0305-4470

Brightwell, Graham (1999) Balanced pairs in partial orders. Discrete Mathematics, 201 (1-3). pp. 25-52. ISSN 0012-365X

Brightwell, Graham, Bollobás, Béla and Sidorenko, Alexander (1999) Geometrical techniques for estimating numbers of linear extensions. European Journal of Combinatorics, 20 (5). pp. 329-335. ISSN 0195-6698

Brightwell, Graham, Grable, D. A. and Prömel, H. J. (1999) Forbidden induced partial orders. Discrete Mathematics, 201 (1-3). pp. 53-80. ISSN 0012-365X

Brightwell, Graham, Haggström, O. and Winkler, P. (1999) Nonmonotonic behavior in hard-core and Widom-Rowlinson models. Journal of Statistical Physics, 94 (3-4). pp. 415-435. ISSN 0022-4715

Brightwell, Graham and Winkler, P. (1999) Graph homomorphisms and phase transitions. Journal of Combinatorial Theory, Series B, 77 (2). pp. 221-262. ISSN 0095-8956


Katirtzoglou, Eleni (1999) The cycle time vector of D-A-D functions. Linear Algebra and Its Applications, 293 (1-3). pp. 133-144. ISSN 0024-3795


Swanepoel, Konrad ORCID: 0000-0002-1668-887X (1999) Cardinalities of k-distance sets in Minkowski spaces. Discrete Mathematics, 197/19. pp. 759-767. ISSN 0012-365X

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (1999) Helly-type theorems for hollow axis-aligned boxes. Proceedings of the Mathematical Society, 127 (7). pp. 2155-2162. ISSN 0002-9939

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (1999) New lower bounds for the Hadwiger numbers of ℓp balls for p < 2. Applied Mathematics Letters, 12 (5). pp. 57-60. ISSN 0893-9659

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (1999) Partitions of sets in metric and normed spaces induced by concentric spheres and parallel hyperplanes. Die Suid-Afrikaanse Tydskrif Vir Natuurwetenskap En Tegnologie, 18. pp. 116-119. ISSN 0254-3486

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (1999) Vertex degrees of Steiner minimal trees in ℓ p d and other smooth Minkowski spaces. Discrete and Computational Geometry, 21 (3). pp. 437-447. ISSN 0179-5376

This list was generated on Fri Jul 12 08:10:57 2024 BST.